MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT IRRIGATION OCCLUSION CATHETER

LEMAITRE VASCULAR, INC. PRUITT IRRIGATION OCCLUSION CATHETER
Catalog Number 2103-56
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device was returned for evaluation.The reported issue was confirmed.The balloon of the device was observed to be ruptured.While the reported event was confirmed, the exact root cause of the balloon rupture could not be determined.However, it was stated the cause of the rupture appears to be incidental contact with the metal part of the stent.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.Further, we have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
The pruitt occlusion catheter (poc) and xenosure were used in one case of endarterectomy + evt.After endarterectomy of the right femoral artery and placement of a metal stent, the shaft of the poc was inserted into the vessel to place a patch at the endarterectomy site.However, the balloon of the poc ruptured, so the blood flow could not be blocked.Since the stent was placed on the proximal side of the endarterectomy site, it was not possible to occlude the blood vessel using vascular clamp.So, pta balloon was used instead to occlude the blood flow.The xenosure patch was sutured to the endarterectomy site and the surgery was completed.The patient is doing well and there were no health complications.The cause of the balloon rupture appears to be contact with the metal part of the stent.

Brand Name
PRUITT IRRIGATION OCCLUSION CATHETER
Common Device Name
OCCLUSION CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key18865689
Report Number1220948-2024-00058
Device Sequence Number12796015
Product Code DYG
UDI-Device Identifier00840663101573
UDI-Public(01)00840663101573
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K811276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Catalogue Number2103-56
Device Lot NumberPOC1732
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown